# SDR DALA13018423135

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT BAR FITTING BLANKING PLATE CORRODED & TEFLON JOINT MISSING.  REMOVED CORROSION ON BLANKING PLATE IAW SRM 51-74-00. CHECKED LIMITS L=2.0" W=0.50" D=0.010" FOUND TO BE OUT OF LIMITS IAW SRM 53-12-00.  RECEIVED NEW BLANKING PLATE PN:D5348015900600 TO BE INSTALLED ON WC 2500-6602 AND TEFLON JOINT PN D5348015120600.  RETAIN FOR RECORDS.
